网站大量收购独家精品文档,联系QQ:2885784924

some properties of fractional calculus and linear operators associated with certain subclass of multivalent functions分数微积分和线性算子的一些性质与某些相关的子类有多种意义的功能.pdf

some properties of fractional calculus and linear operators associated with certain subclass of multivalent functions分数微积分和线性算子的一些性质与某些相关的子类有多种意义的功能.pdf

  1. 1、本文档共17页,可阅读全部内容。
  2. 2、原创力文档(book118)网站文档一经付费(服务费),不意味着购买了该文档的版权,仅供个人/单位学习、研究之用,不得用于商业用途,未经授权,严禁复制、发行、汇编、翻译或者网络传播等,侵权必究。
  3. 3、本站所有内容均由合作方或网友上传,本站不对文档的完整性、权威性及其观点立场正确性做任何保证或承诺!文档内容仅供研究参考,付费前请自行鉴别。如您付费,意味着您自己接受本站规则且自行承担风险,本站不退款、不进行额外附加服务;查看《如何避免下载的几个坑》。如果您已付费下载过本站文档,您可以点击 这里二次下载
  4. 4、如文档侵犯商业秘密、侵犯著作权、侵犯人身权等,请点击“版权申诉”(推荐),也可以打举报电话:400-050-0827(电话支持时间:9:00-18:30)。
查看更多
some properties of fractional calculus and linear operators associated with certain subclass of multivalent functions分数微积分和线性算子的一些性质与某些相关的子类有多种意义的功能

Hindawi Publishing Corporation International Journal of Mathematics and Mathematical Sciences Volume 2009, Article ID 450632, 16 pages doi:10.1155/2009/450632 Research Article Some Properties of Fractional Calculus and Linear Operators Associated with Certain Subclass of Multivalent Functions Sh. Khosravianarab,1 S. R. Kulkarni,2 and O. P. Ahuja3 1 Department of Mathematics, Pune University, 411007 Pune, India 2 Department of Mathematics, Fergusson College, 411004 Pune, India 3 Department of Mathematical Sciences, Kent State University, 14111 Claridon Troy Road, Burton, OH 44021-9500, USA Correspondence should be addressed to Sh. Khosravianarab, shkhosravian@ Received 27 March 2009; Accepted 25 July 2009 Recommended by Narendra Kumar Govil We investigate several distortion inequalities involving fractional calculus, Ruscheweyh deriva- tives, and some well-known integral operators. In special cases, the results presented in this paper provide new approaches to several previously known results. Copyright q 2009 Sh. Khosravianarab et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited. 1. Introduction Let A p denote the class of functions f of the form ∞ f z zp a zpk pk p ∈ N {1, 2, 3, . . . } , 1.1 k1 which are analytic in the open unit disc U {z ∈ C : |z| 1}. Also, let K p denote the subclass of A p consisting of all functions f of the form ∞ p

您可能关注的文档

文档评论(0)

xyz118 + 关注
实名认证
内容提供者

该用户很懒,什么也没介绍

1亿VIP精品文档

相关文档